Does discoloration from topical hydrocortisone use resolve? (photos)

I had lipo of the full abdomen and a c section scar revision done last week. I developed a skin rash on my lower abs and the nurse at the office suggested to use hydrocortisone cream. A thin layer was used and the next day my rash was a purple/brown colored patch. It is a rough texture compared to the surrounding skin. The nurse thinks it's just bruising. I believe it's a side effect of the hydrocortisone. Will this discoloration subside on its own? how long is the process?

Doctor Answers 1

Discoloration After Liposuction

I suggest you see a cosmetic dermatologist with experience this may need a series of topical and laser treatments. Best, Dr. Emer.

Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 159 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.